# SDR AALA202508083402

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 54,699 hours, 21,001 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 35 AND 36 WHITE SEAT MOUNTED EMERGENCY AISLE LIGHTS ARE INOPERATIVE.  MAINTENANCE FOUND SEAT 35ABC WALL / FLOOR EMERGENCY LIGHT CONNECTOR WIRE PULLED / BROKEN FROM CONNECTOR PIN AS WELL AS THE CONNECTOR QUICK DISCONNECT METAL PROTECTOR WAS MISSING. MAINTENANCE REPLACED WIRING HARNESS 350WL10 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-08.
